# SDR 2022FA0000509

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: General aviation
- Aircraft: N16
- Make and model: Beech C90GTI
- Aircraft serial: LJ1994
- Engine: Pwa PT6A135A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LH MLG INDICATION.  PUMPED GEAR DOWN MANUALLY AND LANDED UNEVENTFULLY.  CURRENTLY TROUBLESHOOTING.
